Journal article icon

Journal article

Mathematical Models for Individual Swimming Bacteria

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Publisher:
Elsevier Inc.
Pages:
29-54
Publication date:
2012
DOI:
URN:
uuid:5dcf8bb4-3104-4fde-b82b-f6e283993896
Source identifiers:
425895
Local pid:
pubs:425895
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP